# SDR QXEA2016021100127

- Difficulty date: February 8, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,882 hours, 12,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 85338210111
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS ON CARGO TRACK .  REMOVED AND REPLACE THE CARGO TRACK IAW  DWG 85338210 AND SRM 51-42-05, 51-40-15,  AND 51-41-05.
